Skip navigation

Refine by Type

Results 1 - 7 of 7 for toxic epidermal necrolysis OR "Stevens-Johnson" syndrome OR drug reaction OR Nikolsky sign
  1. ... a blistering skin condition. People with a positive sign have loose skin that slips free from the underlying layers when rubbed. The area beneath is pink and moist, and usually very tender.
  2. ... reaction to a medicine. In addition to rash, signs of a hypersensitivity reaction ... toxic epidermal necrolysis [TEN].) People taking HIV medicines should be ...
  3. Medications and Drug Allergic Reactions (American Academy of Allergy, Asthma, and Immunology)  
    ... of a drug rash. Blisters may be a sign of a serious complication called ... cutaneous adverse reaction. You should seek medical help immediately if you ...
  4. ... e peen)Carbamazepine may cause life-threatening allergic reactions called Stevens-Johnson syndrome (SJS) or toxic epidermal necrolysis (TEN). These allergic reactions may cause severe ...
  5. ... care or burn care unit for severe cases, Stevens-Johnson syndrome, and toxic epidermal necrolysis Intravenous immunoglobulins (IVIG) to stop the disease ...
  6. Mold Allergy (American Academy of Allergy, Asthma, and Immunology)  
    ... Syndrome Skin Allergy Skin Allergy Spirometry Stachybotrys Chartarum Stevens-Johnson Syndrome/Toxic Epidermal Necrolysis Stinging Insect Allergy Stinging Insect Matching Game ...
  7. Food Allergy (American Academy of Allergy, Asthma, and Immunology)  
    ... Syndrome Skin Allergy Skin Allergy Spirometry Stachybotrys Chartarum Stevens-Johnson Syndrome/Toxic Epidermal Necrolysis Stinging Insect Allergy Stinging Insect Matching Game ...